RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1995, Volume 50, Issue 2(302)  


From Editorial Board
3

Classification of Markov chains describing the evolution of random strings
A. S. Gairat, V. A. Malyshev, M. V. Men'shikov, K. D. Pelikh
5
Optimization of the flow of dividends
M. Jeanblanc-Picqué, A. N. Shiryaev
25
Thermodynamic probability theory: some aspects of large deviations
J. Lewis, C. Pfister
47
A problem of approximation using multivariate polynomials
A. Pinkus, B. Wajnryb
89
Some problems of the KAM-theory: conditionally-periodic motions in typical systems
M. B. Sevryuk
111
Harmonics and splines as optimal tools for approximation and recovery
V. M. Tikhomirov
125
Self-avoiding walks in five or more dimensions: polymer expansion approach
K. M. Khanin, J. L. Lebowitz, A. E. Mazel', Ya. G. Sinai
175

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Right inverse operators and $\varepsilon$-selections
I. G. Tsar'kov
207
The Radon–Nikodým theorem for vector measures with values in a $K$-space of measurable functions
I. G. Ganiev, Z. Saidaliev
209
The three-particle problem in a model of light radiation
Yu. V. Zhukov, R. A. Minlos
211
The geometry of hypersurfaces of quasi-Kählerian manifolds
V. F. Kirichenko, L. V. Stepanova
213
Construction of some computational algorithms on finite sets of points in the plane
M. N. Maryukov
215
A test for non-compactness of the foliation of a Morse form
I. A. Melnikova
217
A conditional limit theorem for a random walk with zero drift
O. M. Poleshchuk
219
Construction of periodic solutions in an infinite system of Fermi–Pasta–Ulam ordinary differential equations, stability, and KAM theory
L. D. Pustyl'nikov
221
On the problem of invariance of the volume of a flexible polyhedron
I. Kh. Sabitov
223
On the centre of the Sklyanin Poisson algebra
V. P. Cherkashin
225

Mathematical Events
Petr Alekseevich Shirokov (on the 100th anniversary of his birth)
V. V. Vishnevskii, V. R. Kaigorodov, A. P. Shirokov
227
Aleksandr L'vovich Garkavi (on his seventieth birthday)
S. V. Konyagin, S. M. Nikol'skii, S. B. Stechkin, S. Ya. Havinson
230
Iosif Vladimirovich Ostrovskii (on his sixtieth birthday)
V. A. Azarin, A. A. Gol'dberg, A. I. Il'inskii, V. A. Marchenko, L. A. Pastur, L. I. Ronkin, M. L. Sodin, G. M. Feldman, A. E. Fryntov, G. P. Chistyakov
232
Avgust Petrovich Khromov (on his sixtieth birthday)
A. M. Bogomolov, S. M. Nikol'skii, P. L. Ul'yanov
236
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019